# SDR YENA2024021900276

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 5,584 hours, 826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. 'LINGERING STRONG ODOR MID CABIN W/SOUR/ ACRID SMELL. MED SERVICED WAS REQUESTED BY INBOUND FLIGHT FOR SAME ODOR; “COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1, E PER TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.”
